# SDR SWAA2025060664574

- Difficulty date: April 26, 2025
- Submitted: June 6, 2025
- Operation: Air carrier
- Aircraft: N222WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 34290
- Aircraft time: 64,101 hours, 38,519 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Condition: Elongated
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ELONGATED HOLES ON INTERCOSTAL LOCATED BS 540 BTW BL 0 TO LBL 24.75 WL 208.1 AT PASSENGER CABIN 2025-290920 <[01].  REMOVED BREAKE ASSY PANEL LOCATED BS 540 BTW BL 0 TO LBL 24.75 WL 208.1 AT PASSENGER CABIN DUE TO NO FOUND ALLOWABLE DAMAGE ON B737-700 SRM 53-30-51-1A-1 ALLOWABLE DAMAGE 1. AND PERFORMED VISUAL INSPECTION ON AREA AND NO FOUND ADDITIONAL DAMAGE. REPLACED BREAK IAW B737-700 SRM 51-40-02; SRM 51-10-02 ITEM 9 AND DWG D143A0060 SHEET: 44 REV:A;[02] COMPLETED JOB.
